Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/48856
Title: Morphological variability in the Canary goat population
Authors: Capote, J. 
Delgado, J. V.
Fresno, M.
Camacho, M. E.
Molina, A.
Issue Date: 1998
Publisher: 0921-4488
Journal: Small Ruminant Research 
URI: http://hdl.handle.net/10553/48856
ISSN: 0921-4488
Source: Small Ruminant Research[ISSN 0921-4488],v. 27, p. 167-172
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

30
checked on Mar 30, 2025

Page view(s)

95
checked on Sep 7, 2024

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.